# SDR UALA2009070201910

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,008 hours, 7,111 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701605
- Part serial: 295
- Condition: Intermittent
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS SCREEN IS INTERMITTENT WHEN SELECTED TO LEFT EICAS COMPUTER.  OK ON RIGHT COMPUTER.  REPLACED LEFT EICAS COMPUTER.  OPS CHECK NORMAL.
